# SDR WX0A072870

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 57,259 hours, 43,228 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT & LEFT FWD, LAVATORY SMOKE DETECTORS FALSE ALARM.  DEFERRED IAW MEL 2607 S1 CAT C.  M PROCEDURE COMPLIED WITH & PLACARD INSTALLED.
